Facebook Pixel

I have taken 3 "Take Action" pills within the last few weeks. A few days ago my boyfriend accidentally went inside me and called the help place and they said to take the pill again (this would be third time). Now my breasts are leaking, am I pregnant?

By September 28, 2015 - 9:54am
Rate This

Add a Comment3 Comments


Hello Crazynass,

Welcome to the EmpowHER community. Leaking breasts is usually experienced just after a woman has given birth. Some leaking of breast milk happens when she needs to breast feed her baby.
This is not a sign of early pregnancy.

Please contact a healthcare professional at this health center and report the breast discharge. I wonder if taking three doses of this pill could be the reason.


September 28, 2015 - 10:04am
(reply to Maryann Gromisch RN)

Thank you, I greatly appreciate your input. I am also having other symptoms as well, am I overly freaking out or what? Could the symptoms be linked at all?

September 28, 2015 - 3:49pm
(reply to Maryann Gromisch RN)

Thank you so much! I will contact someone. Thank you again!

September 28, 2015 - 10:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!